# SDR UIEA2017092501859

- Difficulty date: October 8, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316F
- Aircraft serial: 27615
- Aircraft time: 82,978 hours, 17,379 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Rod
- Part number: BACR24L8H0642
- Part serial: NA
- Condition: Damaged
- Location: E/E Cooling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY,  E/E COOLING SUPPORT ROD FOUND DAMAGED.  THE SUPPORT ROD WAS REMOVED & REPLACED IAW AMM 20-11-00, REV 122.
